# SDR UALA2013050603131

- Difficulty date: May 3, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 66,721 hours, 24,456 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 365.25 RBL 26 FLOOR SUPPORT DOUBLER HAS DOUBLE DRILLED HOLE.    REPAIRED IAW ECRA 5315-01065.  MAJOR REPAIR.
